English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/18761

Title: Finite element approximation of a population spatial adaptation model
Author(s): Galiano Casas, Gonzalo
Velasco Valdés, Julián
Issue date: 2013
Publisher: American Institute of Mathematical Sciences (AIMS)
Publisher version: http://dx.doi.org/10.3934/mbe.2013.10.637
Citation: Mathematical Biosciences and Engineering, 10(3), p. 637-647 (2013); doi:10.3934/mbe.2013.10.637
Format extent: p. 637-647
URI: http://hdl.handle.net/10651/18761
ISSN: 1547-1063
1551-0018
Local identifier: 20130480
Sponsored: Ministerio de Ciencia e Innovación (MTM2010-18427). 2010-2013 (extendido a 2014): Ecuaciones no lineales en derivadas parciales: Teoría y aplicaciones a la Física y a la Teoría de la Señal
Project id.: MICINN/MTM2010-18427
Appears in Collections:Matemáticas
Artículos
Investigaciones y Documentos OpenAIRE

Files in This Item:

File SizeFormat
Finite element.pdf201,04 kBAdobe PDFView/Open


Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias